U.S. doctors online nowAsk doctors free
MI
A 25-year-old female asked:

I have been admitted twice, each for 5 days, in the past month and have had several different ivs put into my veins and i have noticed a small knot on top of my hand. also i have notice that the same arm has been feeling numb and cramps lately. what shoul

1 doctor answer2 doctors weighed in
Dr. Harold Tarleton
Fertility Medicine 56 years experience
Phlebitis: IV solutions and IV medications commonly result in venous irritation and a localized sterile phlebitis at the injection site. Self limited, no real reason for concern. Heat packs and simple analgesics.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.